# SDR SIMA2018121209003

- Difficulty date: December 9, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 36,608 hours, 32,002 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Mlg
- Stage of operation: TO
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

HIGHSPEED ABORT DUE TO BRAKE OVERHEAT ABORT AT 129KTS-C/A-PERFORMED MAIN BRAKE SYSTEM FUNCTIONAOL CK AND PHYSICAL CK OF MAIN TIRES AND BRAKES IAW EMB145 AMM 32-41-00. NO DEFECTSNOTED. DEFERED PER MEL 32-2. ALL MTX ACTIONS C/W
